# SDR SWIA2020081151741

- Difficulty date: July 2, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Nut
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR FLUTTER DAMPER NUTS ARE CORRODED (INBD AND OUTBD).  REMOVED AND REPLACED LH ELEVATOR INB AND OBD FLUTTER DAMBER NUTS IAW AMM.
